# SDR SIM2008F00023

- Difficulty date: September 7, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N298AE
- Make and model: Saab 340B
- Aircraft serial: 340B298
- System (JASC): 3400 · Navigation System
- Part: Adi
- Part number: 6226342022
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3275, AT CRUISE, CREW REPORTED NR 2 EADI FLICKERED AND EXTINGUISHED INOPERATIVE WITH SLIGHT ELECTRICAL ODOR WHICH SOON DISSIPATED. ACFT REMOVED FROM SERVICE. REMOVED AND REPLACED EADI IAW AMM 34-24-10-04 COMPLIED WITH ADJUST TEST NO DEFECTS. ACFT RETURNED TO SERVICE. (K)
